Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Frequent headaches which changes position. Pain in veins of hands and finger, nauseatic feeling. Had laser eye surgery. What could be the cause?

Hello I am a 19 year old female and for about 3 months now I had got headaches , not very strong ones but stil. It usually changes sometimes it is on left sometimes on the right hemisphere of the brain. And also behind my eyes. I also have sometimes pain in my veins in my hand and my fingers. I also feel sometimes nauseous, mostly when I lay down, as if I couldnt eat anything, however I eat normal. I dont know what may be the cause, I could mention that I had laser eye surgery last year, or maybe because of my spine, because as you see I am still at school and I sit a lot for hours in one place. Hope you can find an answer to my problem. Thank you very much. :)
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Allergist and Immunologist 's  Response
Get it diagnosed for sinusitis
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor